# SDR 2005FA0000261

- Difficulty date: August 5, 2004
- Submitted: March 9, 2005
- Operation: General aviation
- Aircraft: N1840Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0240
- Engine: Lyc IO360A1B6
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Mechanism
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND DURING APPROACH 8/5/04.  NOSE GEAR WAS CONFIRMED TO NOT BE EXTENDED BY COCKPIT INDICATION AND WING MOUNTED MIRROR.  SEVERAL ATTEMPTS WERE MADE TO EXTEND NOSE GEAR, TO NO AVAIL.  MANUAL NOSE GEAR EXTENSION WAS ALSO ATTEMPTED, EMERGENCY CK LIST, TO NO AVAIL.  EMERGENCY DECLARED, AC LANDED NOSE GEAR UP.  WHEN AC WAS LIFTED, NOSE GEAR DOORS FELL OPEN, NOSE GEAR WAS ABLE TO BE PUMPED DOWN.  INSP, NO OBVIOUS CAUSAL FACTOR OF INCIDENT COULD BE DETERMINED.  AC TO BE REPAIRED.  (1ST OCCURRENCE.  JULY, 2000 SAME AS ABOVE, NO SINGLE CAUSE IDENTIFIED. AC REPAIRED, FLOWN APPROX 700 HRS TIL THIS INCIDENT.) (NM05200400085) (K)
